# SDR IPXA2016022299687

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70601
- Condition: Corroded
- Location: Bs 1941-2033
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT FUSELAGE FAIRING ATTACHMENT FASTENER HOLES AND ATTACH RIBS CORRODED AT BS 1941 TO 2033.  ACCOMPLISHED BLEND REPAIR IAW SRM 51-21-01 AND 53-00-00.
